# SDR SWAA2015061240620

- Difficulty date: May 31, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: BAC1489
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE STUB FRAME BRACKET CRACKED AT BS 295, RBL 57 AT THE R1 DOOR.    R & R THE BRACKET IAW SRM.
